Day 1

09:00

Registration

schedule 09:00 AM - 10:00 AM place Foyer people 16 Attending
Session
Event
theaters Slides  
video_library Video  
09:45

Welcome Talk

schedule 09:45 AM - 10:00 AM people 22 Attending
Session
Event
theaters Slides  
video_library Video  
10:00

Growing Agile Practice

schedule 10:00 AM - 11:30 AM place Grand Ball Room people 31 Attending
Intermediate Session
Keynote
theaters Slides  
video_library Video  
11:30

Lunch Break

schedule 11:30 AM - 01:00 PM (90 mins)
01:00
Talk
video_library Video  
Tutorial
theaters Slides  
video_library Video  
01:30

つらい問題に出会ったら

schedule 01:30 PM - 01:50 PM place Room A people 31 Attending
Intermediate Session
Talk
video_library Video  
02:00
Talk
theaters Slides  
video_library Video  
Workshop
video_library Video  
02:30
Talk
theaters Slides  
video_library Video  
02:50

Coffee Break

schedule 02:50 PM - 03:15 PM (25 mins)
03:15
Talk
video_library Video  

Testing in Agile project

schedule 03:15 PM - 04:00 PM place Room B people 11 Attending
Intermediate Session
Talk
video_library Video  
04:15

アジャイル・メトリクス実践ガイド

schedule 04:15 PM - 05:00 PM place Room A people 22 Attending
Intermediate Session
Talk
video_library Video  

Kaizen in Action

schedule 04:15 PM - 05:00 PM place Room B people 14 Attending
Beginner Session
Talk
video_library Video  
05:30

Networking Party

schedule 05:30 PM - 07:00 PM place Foyer people 20 Attending
Session
Event
theaters Slides  
video_library Video  
 

Day 2

09:30

Registration

schedule 09:30 AM - 10:00 AM place Foyer people 12 Attending
Session
Event
theaters Slides  
video_library Video  
09:45

Welcome Talk

schedule 09:45 AM - 10:00 AM people 19 Attending
Session
Event
theaters Slides  
video_library Video  
10:00
Keynote
theaters Slides  
video_library Video  
11:00

Break

schedule 11:00 AM - 11:15 AM (15 mins)
11:15
Keynote
theaters Slides  
video_library Video  
12:15

LunchBreak

schedule 12:15 PM - 01:30 PM (75 mins)
01:30
Talk
video_library Video  
Experience Report
video_library Video  
02:30
Talk
theaters Slides  
video_library Video  
Experience Report
video_library Video  
03:00
Talk
theaters Slides  
video_library Video  
Experience Report
theaters Slides  
video_library Video  
03:20

Coffee Break

schedule 03:20 PM - 03:45 PM (25 mins)
03:45
Case Study
theaters Slides  
video_library Video  
Talk
theaters Slides  
video_library Video  
04:45
Talk
theaters Slides  
video_library Video  

Scrumありがとう、そしてさようなら-Scrum 破-

schedule 04:45 PM - 05:30 PM place Room B people 5 Attending
Intermediate Session
Experience Report
video_library Video